# SDR HEEA967019

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32041
- Make and model: Bell 206L-3
- Aircraft serial: 51539
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Xponder
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOWER REPORTED TRANSPONDER INOPERATIVE. REPLACED CAVITY OSCILLATOR V101 AND FUSE F401.  UNIT QUIT BLOWING FUSES; BUT DOES NOT RECEIVE.
